# SDR FOTR2022202046

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Bs 188
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA ELONGATED HOLES ON BS 188 AROUND STR 27L. CUTOUT DAMAGED CHORD AT BS 188 BETWEEN STR 26L AND 28R, DIM. 10.75", CUT DAMAGED WEB AT BS 188, STR 27 DIM. 1" X 2.75" IAW SRM 51-40-2, FIG 1 AND 51-40-3, FIG 1.  FABRICATED DOUBLER FROM 7075T6 .032" PO 9008186 DIM. 1.9" X 3.8" AND FABBED FILLER FROM 7075T6 .025" PO 90010605 DIM 1.3" X .8" IAW SRM 51-40-2, FIG 1.  FABRICATED NEW CHORD FROM 7075T6 .063 PO AT 9009533 DIM. 10.7" X 2.2" AND FABBED 2 EACH ANGLE SPLICES FROM 7075T6 .071" PO 90010351 DIM 6.2" X 1.8" AND 6.6" X 2" IAW SRM 51-40-3, FIG 1 AND 53-10-2, FIG 1.  INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2.
